Do people have bad reactions to antibiotics?
Thought I’d just chip in here because last year I kept getting repeated UTI’s I think maybe like 6 in a year for no apparent reason, each time I was treated with antibiotics, they did upset my stomach but didn’t seem to affect my MAV negatively.
Are you finding that antibiotics are an issue for you? I know they can wreak havoc with the body’s system so I wouldn’t be surprised.
Hi Shazam, I have PCOS which causes cystic acne on occasion. This is often times treated with Minocycine. Whether it’s real, or medicine anxiety it seems to make me dizzier. I know some antibiotics are ototoxic and cause damage to the vestibular system… so again, that may be my anxiety in taking minocycline or it may be really having a negative affect. I don’t know. My general dr seems to think the dosage is so small that it couldn’t possibly hurt.
… I’m on antibiotic I’m taking a bunch of ibuprofen, I’m eating a lot of tyramine Foods because they have never bothered me of course, and a few other things. It feels like nothing I do calms down my vertigo. So I guess I’m looking to see how severe people’s responses are to various known triggers, which have never affected me before. I think I may just need to up my meds. But in the meantime I’m looking to see if any of the things I’m doing are adding to the cumulative effect. I think the main triggers our computer use and my phone but I can’t really function without those. At least I see the doctor on the 18th oh, thank goodness. I have a fantasy that there’s a new miracle drug that I’ve never heard of that he will give me a free sample of that works immediately and cures my vertigo for good:-)